# SDR SWAA092819

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 44,250 hours, 36,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Part serial: BN1261
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B FORE FLAP UPPER SURFACED DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
